# SDR SWAA2023050845322

- Difficulty date: May 3, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST- L2 DOOR ASSIST HANDLE LOOSE<[01] RESECURED L2 DOOR ASSIST HANDLE AS PER AMM 52-13-31-400-802;[02] VERIFIED AND INSPECTED STEP #1; RESECURED L2 DOOR ASSIST HANDLE AS PER AMM 52-13-31-400-802
